# SDR AALA20090415TUL04

- Difficulty date: April 14, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 60,213 hours, 31,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1485 CANTED FRAME WEB IS CRACKED AT UPPER HI-LOK IN THE LOUVER BOX ANGLE JUST OUTBOARD OF THE EMERGENCY LIGHT ASSEMBLY.  INSTALLED DOUBLER PER AARD 53-10-00-32.
